MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS ECG ELECTRODES

PHILIPS MEDICAL SYSTEMS ECG ELECTRODES
Model Number 3 LEADS SET DISPOSABLE, BEDSIDE IEC RD
Medical Device Problem Codes Overheating of Device (1437); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported to philips that the electrode l of the ecg cable began to burn the patient.The device was in use at time of event, a minor burn was reported.
 
Additional Manufacturer Narrative
The device was returned to philips.Visual inspection of the lead set found that the lead set has burn damaged on wire for the yellow grabber.It cannot be confirmed if the cable is fatigued, or damage was caused by tension on the lead set.The lead set could not be functionally due to hazard of exposed wire.The customer has ordered the replacement part to resolve the issue.The device will be held in the mcs lab for further review if required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report was updated as part of a retrospective review based on the available information.
 
Event or Problem Description
It was reported while monitoring ecg, the patient developed a burn from the ecg cable.The burn was described as minor, for which unknown medical attention was provided.Images of the burn damaged ecg cable and the burn on the patient's skin were received.No additional information was provided.

Brand Name
ECG ELECTRODES
Common Device Name
ECG ELECTRODES
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14620967
Report Number1218950-2022-00461
Device Sequence Number20118964
Product Code DSA
UDI-Device Identifier20884838075720
UDI-Public(01)20884838075720(10)0420
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K110287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number3 LEADS SET DISPOSABLE, BEDSIDE IEC RD
Device Catalogue Number989803174201
Device Lot Number0420
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer08/22/2022
05/13/2025
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date09/08/2022
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown